# SDR DL72L980304

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 INCH VISIBLE CRACK SPAR STIFFENER AT NR 3 SLAT O/B TRACK I/B SIDE.  REPAIRED PER MM 57-20-21 P 813.
